Karim Johannes Becher

Hoofddocent

Publicaties in de kijker

Transfer of quadratic forms and of quaternion algebras over quadratic field extensions
Becher Karim Johannes   Grenier-Boley Nicolas   Tignol Jean-Pierre  
Archiv der Mathematik - ISSN 0003-889X-111:2 (2018) p. 135-143
Citatielink
Weakly hyperbolic involutions
Becher Karim Johannes   Unger Thomas  
Expositiones mathematicae - ISSN 0723-0869-36:1 (2018) p. 78-97
Citatielink
Involutions and stable subalgebras
Becher Karim Johannes   Grenier-Boley Nicolas   Tignol Jean-Pierre  
Journal of algebra - ISSN 0021-8693-493 (2018) p. 381-409
Citatielink
Triple linkage
Becher Karim Johannes  
ANNALS OF K-THEORY - ISSN 2379-1683-3:3 (2018) p. 369-378
Citatielink
Ramification sequences and Bezoutian forms
Becher Karim Johannes   Raczek Mélanie  
Journal of algebra - ISSN 0021-8693-476 (2017) p. 26-47
Citatielink

Volledige bibliografie van deze auteur